# SDR C2XA02IA193

- Difficulty date: September 13, 2002
- Submitted: September 14, 2002
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001007MOD3
- Part serial: 4163
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-  DURING FLIGHT 3642, AT CRUISE ALTITUDE THE CREW NOTED A FLAP FAIL MESSAGE AND RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT, PERFORMED A OPERATIONAL CHECK OF THE FLAP SYSTEM AND NO DEFECTS NOTED.  PERFORMED A TEST FLIGHT, WHICH WAS SATISFACTORY.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
